[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 9, Issue 36 (Quarterly Journal of Fiscal and Economics Policies 2022) ::
qjfep 2022, 9(36): 87-118 Back to browse issues page
Calculating Income Tax Evasion of Legal Entities and Examining its Sustainability through Threshold Non-linear Method
Narciss Aminrashti *, Azadeh Mehrabian, Roya Seifipour, Hoda Siam
Abstract:   (1979 Views)
The purpose of this study is to calculate tax evasion based on the income of legal entities and to examine its stability, which has been done by estimating the Tanzi monetary demand function during 1370-1397. The demand function included the ratio of currency holdings to supply of money  as a dependent variable and the tax variables of legal entities, the ratio of wages and salaries to national income, real national per capita income, real interest rates paid on saving deposits and real oil revenues as independent variables. Then, the results used to estimate linear and nonlinear effect on tax evasion on the basis of income of legal entities by threshold regression during the period of study. The findings indicate a nonlinear model with significant coefficients, that the results are more satisfactory than the linear model and also  confirm the existence of a nonlinear relationship and fiscal instability in the income base of legal entities. The transition speed between the two regimes is equal to 3.20 according to the estimated transition parameter (git).That is the equations show that tax evasion changes will be strongly influenced by the  past tax evasion and will affect the behavior of this variable.
 
Keywords: evasion of legal entities, Threshold Non-linear Method
Full-Text [PDF 1191 kb]   (251 Downloads)    
Type of Study: Research | Subject: Special
Received: 2021/11/10 | Accepted: 2022/03/20 | Published: 2022/03/20
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Aminrashti N, Mehrabian A, Seifipour R, Siam H. Calculating Income Tax Evasion of Legal Entities and Examining its Sustainability through Threshold Non-linear Method. qjfep 2022; 9 (36) :87-118
URL: http://qjfep.ir/article-1-1246-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 9, Issue 36 (Quarterly Journal of Fiscal and Economics Policies 2022) Back to browse issues page
فصلنامه سیاستهای مالی و اقتصادی Quarterly Journal of Fiscal and Economic Policies
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4540